# SDR CALA2024121803109

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  CABIN WET AREA FLOOR SUPPORT WEB ATTACHED ANGLE FLANGE CORR @ RBL 38 STA 992.8 MKD DOT 092.  REMOVED DAMAGE ONAFT CABIN WET AREA FLOOR SUPPORT WEB AT RBL 38, NEW ANGLE PER SRM 51-40-05-0G-0. TREATED AND PRIMED NEW SUPPORT STA 992.8 PER SRM 51-10-02-06-0G-0, REMOVED MATERIAL FLOOR ANGLE HOLES PER SRM 57-20-01-0G-0 AND AMM 51-21-72-370-804, REF AAR N/R 9915739 SUPPORT WEB FOUND OUT OF LIMITS PER SRM 53-70-51-1A-1, FIG 103, INSTALLED NEW ANGLE AT STA 992.8 RBL 38 PER SRM 51-40-02-0G-0, REMOVED SUPPORT ANGLE PER SRM 51-40-02-0G-0,LOCATED AND DRILLED DWG: 147A5700.
